Top
10
Doctor insights on: Light Period After Stopping Pill

Share
1

1
Bright red spotting on cd 15 and 16 with strong onesided cramps. Could this be ovulation or light period after stopping pill 2 months ago?

Bright red spotting on cd 15 and 16 with strong onesided cramps. Could this be ovulation or light period after stopping pill 2 months ago?

Could be: Yes it could be. It would not be unusual to ovualte those days if you have a slightly longer cycle, and some women will spot midcycle from the hormone change. ...Read more

2

2
I stopped taking the birth control pill after one month light period the month after stopping and then nothing at all in jun and jul. Neg preg test.

I stopped taking the birth control pill after one month light period  the month after stopping and then nothing at all in jun and jul. Neg preg test.

Period restart: When you took the pill you suppressed the lining of the womb and pituitary and now the "natural cycle" has to restart. If no period in 3 months see a GYN MD if not pregnant. ...Read more

3

3
Tranexamic acid not working to stop my constant light period and also take mini pill but I'm bleeding nearly all the time why as 53 all tests normal ?

Tranexamic acid not working to stop my constant light period and also take mini pill but I'm bleeding nearly all the time why as 53 all tests normal ?

Hysterectomy: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. When you see a doctor you may wish to discuss the option of removal of the uterus. ...Read more

8

8
I had a light period a week early, i'm on the pill and expected to get another one, but i didn't. Should i be concerned?

I had a light period a week early, i'm on the pill and expected to get another one, but i didn't. Should i be concerned?

Missed period: unprotected sex? concern for preg? do a home pregnancy test to r/o pregnancy. Otherwise, if test is negative, it could be due to a normal variation in the menstrual process. ...Read more

9

9
I've been on the pill for years, but this month i'm having a bizarrely light period. I'm stressed out about it. Why might it be so light?

I've been on the pill for years, but this month i'm having a bizarrely light period. I'm stressed out about it. Why might it be so light?

Stress period: Even though you have enjoyed the control and predicability that the pill has given you, it could actually be going the other way. Instead of your being stressed because of your period irregularity, stress could have caused this weird period. The good news is, whenever your issue passes in the next month or two, you should be back to complete normal periods as you have enjoyed for years. ...Read more